# SDR DALA2015031602152

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE INNER AND OUTER SURFACE OF RIBS FROM STA XOS= 380 AND 429 AT LT SLAT PANEL NR 4. CORROSION WAS REMOVED IAW SRM 51-10-3 PAR 26 WAS ACCOMPLISHED ORIGINAL THICKNESS ON RIB AT STA XOS=380 IS .270" AND MINIMUM REMAINING THICKNESS IS 0.259" WAS ACCOMPLISHED ORIGINAL THICKNESS ON RIB AT STA XOS= 429 IS 0.420" AND MINIMUM REMAINING THICKNESS IS 0.413" THEREFORE IT'S WITHIN OF LIMITS IAW SRM 57-01 FIG 1 REWORKED AREAS WRER TREATED AND PAINTED IAW SRM 51-10-3 PAR 14/21. DAMAGE ON STA XOS= 429 WAS REWORKED AND MEASURED, WITH I.D. HOLE  0.9365 (4 HOLES) THEREFORE WITH LIMITS OF MAXIMUM REWORK HOLE DIAMETER IAW SRM 57-02 PAR 9 C (1). BUSHINGS WERE  FABRICATED (4 EAS) IAW SRM 57-02 PAR 9 C (2).  DAMAGE ON RIB STA XOS= 380 WILL BE PERFORMED WITH CARD NO 16 A/C ZONE 11. AND BUSHINGS WERE INSTALLED IAW SRM 51-30-10 PAR 7.
